# SDR 95ZZZX3277

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31737
- Make and model: Piper PA-32-300
- Aircraft serial: 327840146
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: J-Channel
- Part number: 99473000
- Condition: Fractured
- Location: Lower Center Ski
- Part time: 1,143 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION, NOTICED EMPENNAGE AFT LOWER CENTER SKIN CRACKED.  FOUND J-CHANNEL FRACTURED 1 INCH AFT OF 99477-000 CONNECTION AND ALSO FRACTURED 1 INCH AFT OF 6244300 BULKHEAD ASSY.
